Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Weak asymptotic properties of partitions


Author: Eugene E. Kohlbecker
Journal: Trans. Amer. Math. Soc. 88 (1958), 346-365
MSC: Primary 10.00; Secondary 41.00
MathSciNet review: 0095808
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.00, 41.00

Retrieve articles in all journals with MSC: 10.00, 41.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1958-0095808-9
PII: S 0002-9947(1958)0095808-9
Article copyright: © Copyright 1958 American Mathematical Society